Perfectness and semiperfectness of abelian *-semigroups without zero

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)113-125
Number of pages13
JournalHokkaido Mathematical Journal
Volume24
Issue number1
DOIs
Publication statusPublished - 1995
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Perfectness and semiperfectness of abelian *-semigroups without zero. / Sakakibara, Nobuhisa.

In: Hokkaido Mathematical Journal, Vol. 24, No. 1, 1995, p. 113-125.

Research output: Contribution to journalArticle

@article{a277842a6b67419391cb5b7418abfa24,
title = "Perfectness and semiperfectness of abelian *-semigroups without zero",
author = "Nobuhisa Sakakibara",
year = "1995",
doi = "10.14492/hokmj/1380892538",
language = "English",
volume = "24",
pages = "113--125",
journal = "Hokkaido Mathematical Journal",
issn = "0385-4035",
publisher = "Department of Mathematics, Hokkaido University",
number = "1",

}

TY - JOUR

T1 - Perfectness and semiperfectness of abelian *-semigroups without zero

AU - Sakakibara, Nobuhisa

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=84972500776&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972500776&partnerID=8YFLogxK

U2 - 10.14492/hokmj/1380892538

DO - 10.14492/hokmj/1380892538

M3 - Article

VL - 24

SP - 113

EP - 125

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

SN - 0385-4035

IS - 1

ER -